Pacific Journal of Mathematics

Unimodular approximation in function algebras.

John N. McDonald

Article information

Pacific J. Math., Volume 122, Number 2 (1986), 435-440.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 41A65: Abstract approximation theory (approximation in normed linear spaces and other abstract spaces) 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]


McDonald, John N. Unimodular approximation in function algebras. Pacific J. Math. 122 (1986), no. 2, 435--440.

Export citation


  • [1] A. Bernard, J. B. Garnett and D. E. Marshall, Algebra generated by inner functions, J. Funct. Anal., 25 (1977), 275-285.
  • [2] A. Browder and J. Wermer, A method for constructing Dirichlet algebras, Proc. Amer. Math. Soc, 15 (1964), 546-552.
  • [3] R. G. Douglas and W. Rudin, Approximation by inner functions, Pacific J. Math., 31 (1969), 313-320.
  • [4] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall 1962.
  • [5] J. N. Me Donald, Approximation by quotients of rational inner functions, Proc. Amer. Math. Soc, 74, No. 2, (1979), 299-300.
  • [6] W. Rudin, Function Theory on Polydisks, W. A. Benjamin 1969.
  • [7] W. Rudin, Fourier Analysis on Groups,Interscience, 1960.
  • [8] J. L. Taylor Measure Algebras, C.B.M.S. Regional Conference series #16.